# SDR 98ZZZX2421

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340LS
- Make and model: Dorner DO328100
- Aircraft serial: 3040
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DFW/CUU - FLT 445 - AFTER TAKING POSITION ON THE ACTIVE RUNWAY AND PRIOR TO TAKEOFF ROLL, CREW RECEIVED A 'PROXI LOCK FAIL' AND 'PROXI HYD FAIL' EICAS MESSAGE AND CAUTION CHIME.  CREW CANCELLED TAKEOFF CLEARANCE AND TAXIED OFF RUNWAY AND BACK TO GATE.  PROXI PROBLEM RECURRED TWICE EN ROUTE TO GATE.  DURING T/S MAINT REMOVED CANNON PLUG ON RT GEAR DOWNLOCK AND FOUND IT CONTAMINATED.  MAIN CLEANED OUT DEBRIS AND RE-INSTALLED CANNON PLUG, PEROFMRED PLUG, PERFORMED OPS CHECKS AND TAXI CHECKS, ALL SATISFACTORY IAW MFG MM.  ACFT RETURNED TO REVENUE SERVICE.
